Does radiation therapy to the neck and hypothyroidism cause the blood pressure to rise? After my RT last Dec, my blood pressure has elevated. Now after every meal (chewing and swallowing), my blood pressure elevates to 150/110. I am on Diovan but it does not help.
Ideally RT should not increase blood pressure. Hypothyroidism on the contrary may cause blood pressure to be on the lesser side. Your blood pressure is not within normal level, it is recommended you seek private consulation as other details are required eg, what dosage you are consuming, regularity, any other medications, coffee/ tea consumption, etc. it would need to be ascertained whether your medication needs to be changed.
Hello ,It may happen so,hypothyroidism may
cause, Hypertension but after mastication and
swallowing, if your BP is raised, u need to consult some cardiologist, soon.
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.